# SDR ALGA079855

- Difficulty date: June 10, 2002
- Submitted: June 17, 2002
- Operation: Air carrier
- Aircraft: N687AL
- Make and model: Bell 407
- Aircraft serial: 53366
- Aircraft time: 3,933 hours
- Engine: Allsn 250C47B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearshaft
- Part number: 6893673
- Part serial: NN146140
- Condition: Galled
- Location: Torque Meter
- Part time: 4,782 hours
- Component: Gearbox, 23063393
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO T/M JOURNAL SUPPORT STUDS BACKING OUT OF COVER AN UNUSUAL WEAR PATTERN OF SPALLING AND GALLING OCCURRED ON GEAR TEETH.
